Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications


2021 | Conference Paper | LibreCat-ID: 29868
F. Jiménez and S. Ober-Blöbaum, “Fractional Damping Through Restricted Calculus of Variations,” in Nichtlineare Sci 31, 2021, vol. 46.
LibreCat
 

2020 | Conference Paper | LibreCat-ID: 29424
J. Cresson, F. Jiménez, and S. Ober-Blöbaum, “Modelling of the convection-diffusion equation through fractional restricted calculus of variations,” 2020.
LibreCat
 

2018 | Conference Paper | LibreCat-ID: 29425
F. Jiménez and S. Ober-Blöbaum, “Necessary optimality conditions for optimally controlled dissipative mechanical systems modelled through fractional derivatives,” 2018.
LibreCat
 

2018 | Conference Paper | LibreCat-ID: 29427
F. Jiménez and S. Ober-Blöbaum, “A fractional variational approach for modelling dissipative mechanical systems continuous and discrete settings,” in 6th IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control LHMNC 2018, 2018, vol. 51(3), pp. 50–55.
LibreCat
 

Filters and Search Terms

(id=29868 OR id=29424 OR id=29425 OR id=29427)

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed